Aa
A
A
A
Close
Anxiety Community
23k Members
Avatar universal

seroquel for sleep

I just started last night  at 25.slept great but feel dizzy and anxious right now will this subside after a few days
4 Responses
1100598 tn?1413131026
Most Psychotropic drugs take a month or so to adjust to. You might ask your doctor to lower your starting dose (if he can) until you adjust to it. If the side effects become to distressing, you can ask to change to something else.
Avatar universal
Do you normally have an anxiety issue? You started another post the day before which I copied below so it is all together. It will be best if you just stick to this thread from now on rather than creating new ones, so anyone trying to help can get all your data. Do you normally have any other issues like anxiety or is insomnia the only one before yesterday?
Best thing to do for a non-emergency question like this one is to call the pharmacist or doc for advice rather than trust a forum. You can get some info here and follow up with the professionals, just don't take what is here for granted.
I know nothing about Seroquel beyond what I posted from the link, but one medical drug site said it wasn't a good drug to take for insomnia although many docs prescribe it - you have to discuss this with doc if you want more info though. Your other post the day before said this:
By liz1949 | Oct 30, 2014
I started tuesday night took 50mg slept for 9 hours then last night tried the same I could not fall asleep all night. Does it mean that I have to increase dosage already

birdie0907
Oct 30, 2014
I doubt, you can develop a tolerance that quickly so don't take more than prescribed. You should always consult your pharmacist for questions like this which is what I recommend now too.
Likely you were just too anxious to sleep, if anxiety was the issue - the pill can only do so much. If you can't sleep after 15 minutes try reading or get up and do some housework type of activity for half an hour.
Avatar universal
Sorry, I left out the very important heading for your Oct 30 post, which was "trazodone for sleep"
Avatar universal
Seroquel is a serious drug for serious mental illness.  It was illegally marketed by the manufacturer (who has been fined and sued successfully for this) for just about everything.  So this isn't a drug I would take for sleep (taking any drug for sleep can be a problem long-term, so I hope you're looking for the solution and not just relying on medication) given the strong side effect profile of drugs intended to treat psychosis.  It's legal for doctors to use it for this, but it's like swatting a fly with an anvil.
Have an Answer?
Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1428180348
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?